# SDR SWAA2022101246080

- Difficulty date: September 18, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT STRUCTURE OF ACCESS PANEL 561AB AT LT WING 2022-510724 / [01] REPLACED SUPPORT STRUCTURE AND FASTENERS OF ACCESS PANEL 561AB AT LT WING IAW B737-700 51-10-02 ITEM 9; DUE TO NOT ALLOWABLE DAMAGE IAW B737-700 FOR CRACK; MEASURE OF CRACK IS: 1.060 TOOL USED PN:500-197-30 SN:B16144189 DUE DATE: 11-MAR-23;[02] CORRECTION ACTION 1: REPLACED SUPPORT STRUCTURE AND FASTENERS OF ACCESS PANEL 561AB AT LT WING IAW B737-700 51-10-02 ITEM 9; DUE TO NOT ALLOWABLE DAMAGE IAW B737-700 SRM 57-51-02 -1A-1 FOR CRACK; MEASURE OF CRACK IS: 1.060 TOOL USED PN:500-197-30 SN:B16144189 DUE DATE: 11-MAR-23;[03] CORRECTION ACTION 2: REPLACED SUPPORT STRUCTURE AND FASTENERS OF ACCESS PANEL 561AB AT LT WING IAW B737-700 51-10-02 ITEM 9 AND DWG 115A3700 SHEET 26 REV -; DUE TO NOT ALLOWABLE DAMAGE IAW B737-700 SRM 57-51-02 -1A-1 FOR CRACK; MEASURE OF CRACK IS: 1.060 TOOL USED PN:500-197-30 SN:B16144189 DUE DATE: 11-MAR-23;[04] CORRECTIVE ACTION STEP 3 CERTIFIED
